# SDR SIMA200722714

- Difficulty date: August 10, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- Aircraft time: 17,939 hours, 22,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253001029
- Condition: Corroded
- Location: Zone 100
- Part time: 17,939 hours, 22,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL 18.3 FOUND CORRODED.  REMOVED CORROSION IAW SAAB REPAIR STATEMENT 340D012793, DATED 31 JULY 2007.  AIRCRAFT RETURNED TO SERVICE.
